I started taking Paxil yesterday night. Anxiety has been in my life for some time now but only severe for about 2 months. I went to a college lecture today and had a pretty severe panic attack. Nothing ive really experienced before. Can someone shed some light on my experience?
Yes what you're experiencing is normal. Unfortunatly sometimes our anxiety meds tends make us feel worse. It could take up to a month for you to feel the full affect of the medicine. In the meantime try to avoid stressful situations and watch what you eat or drink. Coffee soda energy drinks stimulating beverages also contribute to anxiety. Food as well as some vitamins with B12 or ginseng. Hang in there it does get better
- Paxil Information for Consumers
- Paxil Information for Healthcare Professionals (includes dosage details)
- Side Effects of Paxil (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 Jun 2010 • 3 answers
Posted 29 May 2011 • 8 answers
Posted 11 May 2014 • 3 answers
Posted 4 Sep 2016 • 2 answers
I have taken Paxil for about 15 years due to panic attacks and generalized anxiety disorder. It sav?
Posted 9 days ago • 2 answers